Been on Accutane for 3 Months and Breaking out Still..- Sudbury, ON

I have been on Accutane for 3 months now and iam...

I have been on Accutane for 3 months now and iam still breaking out, but not as much, I have lots of red marks and I want them to go away. I am only on Accutane for 4 months, I don't know if that is long enough or not? but that is what I was prescribed. I hope that for being on Accutane for only 4 months will help me, I never had severe acne just pimples and red marks but I wanted to clear everything up, but i am still breaking out on the third month, I was very clear about 2 weeks ago straight but now I broke out and disappointed..

done accutane, now red marks and such,

I have finished Accutane about a month ago and was on for 4 months. No more acne, so happy about that, now I just have redness and red marks and hyperpigmentation left on my face. I tried cetephil moisturizer and it was greasy and made my face more red, not going back to that, should I try other moisturizers? or? I want my face to be clear for when I go back to school this September I am hoping. Any suggestions? Should I go back to my derm and see what she says?
Ontario Dermatologic Surgeon

4 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful